Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: A Core Solution to an Extended Fuzzy Game using LPP on Symmetric Trapezoidal Fuzzy Numbers
Journal Name: Journal of Fuzzy Mathematics
Authors: Surajit Borkotokey,Rupok Neog
Broad Area: Game Theory
Sub Areas: Fuzzy Game
Publication Year: 2011
Peer reviewed : yes
Volume: 19
Page No.: 431-442
ISSN: 1066-8950
Web Link: http://maths.swjtu.edu.cn/fuzzy/index.htm
Keywords: Economics,Core,Fuzzy LPP,Fuzzy Coalitions,Vague Expectation